MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "while ventilating a patient in spont mode, the device began triggering >100 breaths/min when apnea backup kicked in.Had to provide alternate means of ventilation, appears that flow trigger was attempted to increase to avoid it triggering." there was no report of harm to patient, user or third party, nor a treatment in delay.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that while ventilating a patient in spont mode, the device began triggering >100 breaths/min (at 01:39:11, per questionnaire) when apnea backup kicked in.The rt attempted to mitigate potential auto-triggering by increasing the flow trigger from the default 5 to 8.The team provided alternate ventilation and the device was flagged for evaluation.However, there was no report of harm to patient, user or third party, nor a treatment in delay.A questionnaire was sent to the customer.Additional information was received from the provided questionnaire: "auto-triggering breaths, constant cycling-not triggered by patient.However, hamilton medical ag was informed that no more contact or follow up was expected from the customer.Therefore, the cause could not be established.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23987449
Report Number3001421318-2026-00005
Device Sequence Number17284543
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)201019(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown